# SDR SIMA993171

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Part number: D38999926FA98SN
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DFW - FLT 3681 - AFTER CLIMBING THROUGH 21,000 FT, CABIN DIFFERENTIAL PRESS WARNING LIGHT ILLUMINATED.  CABIN PRESS REACHED 15,000 FT AND THE CABIN 02 MASKS DEPLOYED.  UNABLE TO CONTROL CABIN PRESS IN AUTO OR MANUAL.  CREW FOLLOWED ALL CHECKLISTS, THE PACK 1 CLOSED IND CAME ON DURING DESCENT, BUT WORKED NORM AFTER THE APU WAS STARTED.  A/C RETURNED TO DFW. FOUND BAD CANNON PLUG (P0079) ON THE REAR BULKHEAD OUTFLOW VALVE.  REMOVED AND REPLACED CANNON PLUG.  ALSO, REPAIRED SOME LEAKAGE AT THE CAPTAINS DV WINDOW AND BAGGAGE DOOR FRAME SEAL.  AS A PRECAUTIONARY MEASURE, THE DIGITAL PRESSURE CONTROLLER WAS ALSO REPLACED PER THE ADVICE OF THE EMBRAER TECHNICAL REPRESENTATIVE.  DISCHARGED OXYGEN GENERATORS WERE ALSO
